# SDR AC2A099730

- Difficulty date: February 21, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 197 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid Shoe
- Part number: 427036123101
- Condition: Broken
- Location: Mlg
- Part time: 198 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID SHOE IS BROKEN OUT AT ATTACHMENT HOLES.  REPLACED WITH NEW SKID SHOE ASSEMBLY.
